How JustAnswer Works:
  • Ask an Expert
    Experts are full of valuable knowledge and are ready to help with any question. Credentials confirmed by a Fortune 500 verification firm.
  • Get a Professional Answer
    Via email, text message, or notification as you wait on our site. Ask follow up questions if you need to.
  • Go back-and-forth until satisfied
    Rate the answer you receive.
Ask Dr. Hasan Your Own Question
Dr. Hasan
Dr. Hasan, Doctor
Category: Medical
Satisfied Customers: 21730
Experience:  MBBS, FCPS, with experience in all fields of medicine and surgery
28983357
Type Your Medical Question Here...
Dr. Hasan is online now

I have an increased frequency or urination and some

Customer Question

Hi there, I have an increased frequency or urination and some irritation at the tip of my penis
JA: Is this your first time reaching out for information about this?
Customer: I was given antibiotics for a uti a couple weeks ago but The symptoms have returned
JA: Is there anything else the Doctor should know before I connect you? Rest assured that they'll be able to help you.
Customer: not that I am aware
Submitted: 18 days ago.
Category: Medical
Expert:  Dr. Hasan replied 18 days ago.
Hi, welcome to JustAnswer. I'm Dr. Hasan and I'll try to help you. I am reviewing your question and I will get back to you as soon as possible.
Expert:  Dr. Hasan replied 18 days ago.

Do you have a fever? Is there any discharge from the penis? Were you given antibiotics after a test?

Customer: replied 18 days ago.
No fever or discharge, they tested for a uti and symptom cleared up following the course but have now returned
Expert:  Dr. Hasan replied 18 days ago.

Is there anything else that you want to add before I answer?

Customer: replied 18 days ago.
Not that I am aware
Expert:  Dr. Hasan replied 18 days ago.

Thanks a lot for your patience and I appreciate it. Please wait, I am typing an answer and it may take a few minutes to write a detailed answer. In the meantime, if you have any specific questions, please let me know.

If you want a phone call, I am available to call you. We can stay in the chat as well. Regards

Expert:  Dr. Hasan replied 18 days ago.

Respected customer, thanks a lot for your input, and thanks again for visiting justanswer.com! A great place where you can find guidance and/or solution from real experts. I am sorry to hear about your problem. I am going to address your primary concern but later you can ask anything you want. Even I would get tense in this situation. The return of the symptoms means the return of infection and this has happened because the antibiotic given to you was not 100% effective against the bug involved. Your next step should be to see your doctor as soon as possible and get a urine culture test done. Further antibiotics should be given according to the culture report. Till you get this done, you can use tablet Ibuprofen 400 mg thrice daily for 3 days, and drink plenty of water and cranberry juice. I reassure you in the same way as I would have assured some of my family members that there is nothing serious like cancer or STD behind this so please don't stress yourself.

This is my initial answer so feel free to ask more as nothing is more important for me than your health and satisfaction.

Customer: replied 18 days ago.
Thank you
Expert:  Dr. Hasan replied 18 days ago.

You are most welcome. Is there anything else that you want to ask?

Expert:  Dr. Hasan replied 18 days ago.

Lots of best wishes and prayers for your good health dear, respected, and valued customer. Your satisfaction is my prime goal. I hope we have discussed everything that you wanted? Thank you for choosing justanswer.com. Have a good day. "I hope I was able to answer your question. If you would like to ask me another question in the future, you can add me as a favorite Expert. You'll have the option to do that on your "My Questions" page." Regards